MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH PROXIDIAGNOST N90; SYSTEM, X-RAY, STATIONARY

PHILIPS MEDICAL SYSTEMS DMC GMBH PROXIDIAGNOST N90; SYSTEM, X-RAY, STATIONARY
Model Number PROXIDIAGNOST N90
Medical Device Problem Code Radiation Output Problem (4026)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Int.Ref.(b)(4).The investigation is still ongoing on this event.When the investigation is completed a follow-up report will be sent to the fda.
 
Event or Problem Description
During annual physics testing, the stabilized dose is high during continuous fluoroscopy and pulsed fluoroscopy for 20 and 30 frames per second.
 
Additional Manufacturer Narrative
Int.Ref.424305 the stationary nearby-controlled system supports general radiography and fluoroscopy imaging.The system has eleva workspot with eleva software integrated generator control, hand switch, keyboard, mouse, touch screen, and pc.There are various examination parameter settings available in eleva workspot.The investigation concluded that there was a software anomaly found in eleva software for dose calculation, which results in incorrect dose feedback causing the generator to regulate to (and stabilize at) a higher-than expected image dose.The issue started a capa investigation which led to a recall (fco 70600104).Philips field service engineer installed the fco.After this the risk is acceptable and the system is working as specified.The issue is further monitored and trended.Correction: h6 result and conclusion code.

Brand Name
PROXIDIAGNOST N90
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
MDR Report Key11027848
Report Number3003768251-2020-01003
Device Sequence Number16457839
Product Code JAA
UDI-Device Identifier00884838085619
UDI-Public00884838085619
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K173433
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPROXIDIAGNOST N90
Device Catalogue Number706100
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date11/18/2020
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer11/18/2020
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0727-2021
Patient Sequence Number1